Number of documents

22

Michel Bonnefont


Journal articles14 documents

  • Marc Arnaudon, Michel Bonnefont, Aldéric Joulin. INTERTWININGS AND GENERALIZED BRASCAMP-LIEB INEQUALITIES. Revista Matemática Iberoamericana, European Mathematical Society, 2018, 34. ⟨hal-01272885⟩
  • Michel Bonnefont, Aldéric Joulin, Yutao Ma. A note on spectral gap and weighted Poincar\'e inequalities for some one-dimensional diffusions. ESAIM: Probability and Statistics, EDP Sciences, 2016, 20. ⟨hal-01082182⟩
  • Michel Bonnefont, Aldéric Joulin, Yutao Ma. SPECTRAL GAP FOR SPHERICALLY SYMMETRIC LOG-CONCAVE PROBABILITY MEASURES, AND BEYOND. Journal of Functional Analysis, Elsevier, 2016, 270. ⟨hal-01009383⟩
  • Fabrice Baudoin, Michel Bonnefont. Curvature-dimension estimates for the Laplace-Beltrami operator of a totally geodesic foliation. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2015. ⟨hal-01138611⟩
  • Fabrice Baudoin, Michel Bonnefont, Nicola Garofalo. A sub-Riemannian curvature-dimension inequality, volume doubling property and the Poincaré inequality. Mathematische Annalen, Springer Verlag, 2014, 358 (3-4), pp.833-860. ⟨hal-00779388⟩
  • Fabrice Baudoin, Michel Bonnefont, Nicola Garofalo, Isidro H. Munive. Volume and distance comparison theorems for sub-Riemannian manifolds. Journal of Functional Analysis, Elsevier, 2014, 141 (11), pp.3919-3924. ⟨hal-00779393⟩
  • Michel Bonnefont, Aldéric Joulin. Intertwining relations for one-dimensional diffusions and application to functional inequalities. Potential Analysis, Springer Verlag, 2014, 41, ⟨10.1007/s11118-014-9408-7⟩. ⟨hal-00812346⟩
  • Fabrice Baudoin, Michel Bonnefont. Sub-Riemannian balls in CR Sasakian manifolds. Proceedings of the American Mathematical Society, American Mathematical Society, 2013, 141 (11), pp.3919-3924. ⟨hal-00779404⟩
  • Michel Bonnefont, Fabrice Baudoin. Log-Sobolev inequalities for subelliptic operators satisfying a generalized curvature dimension inequality. Journal of Functional Analysis, Elsevier, 2012, pp.262, no. 6, 2646-2676. ⟨hal-00779373⟩
  • Michel Bonnefont. The subelliptic heat kernels on SL(2,R) and on its universal covering SL(2,R)˜: integral representations and some functional inequalities. Potential Analysis, Springer Verlag, 2012, pp.36, no. 2, 275-300. ⟨hal-00779378⟩
  • Michel Bonnefont. A discrete version and stability of Brunn Minkowski inequality. Annales mathématiques Blaise Pascal, cedram, 2009, pp.16, no. 2, 245-257. ⟨hal-00779367⟩
  • Michel Bonnefont, Fabrice Baudoin. The subelliptic heat kernel on SU(2): Representations, Asymptotics and Gradient bounds. Mathematische Zeitschrift, Springer, 2009, pp.263, no. 3, 647-672. ⟨hal-00779370⟩
  • Fabrice Baudoin, Michel Bonnefont. The subelliptic heat kernel on SU(2) : representations, asymptotics and gradient bounds. Mathematische Zeitschrift, Springer, 2009, 263 (3), pp.647-672. ⟨10.1007/s00209-008-0436-0⟩. ⟨hal-00627425⟩
  • Dominique Bakry, Fabrice Baudoin, Michel Bonnefont, Djalil Chafai. On gradient bounds for the heat kernel on the Heisenberg group. Journal of Functional Analysis, Elsevier, 2008, 255 (8), pp.1905-1938. ⟨10.1016/j.jfa.2008.09.002⟩. ⟨hal-00179865v5⟩

Preprints, Working Papers, ...7 documents

  • Michel Bonnefont, Nicolas Juillet. Couplings in $L^p$ distance of two Brownian motions and their Lévy area. 2019. ⟨hal-01671676v4⟩
  • Michel Bonnefont, Aldéric Joulin. A note on eigenvalues estimates for one-dimensional diffusion operators. 2019. ⟨hal-02138739⟩
  • Michel Bonnefont, Aldéric Joulin. Intertwinings, second-order Brascamp-Lieb inequalities and spectral estimates. 2017. ⟨hal-01616432⟩
  • Michel Bonnefont, Djalil Chafaï, Ronan Herry. On logarithmic Sobolev inequalities for the heat kernel on the Heisenberg group. 2016. ⟨hal-01343646v2⟩
  • Michel Bonnefont, Sylvain Golenia, Matthias Keller. Eigenvalue asymptotics for Schrödinger operators on sparse graphs. 2014. ⟨hal-00910384v2⟩
  • Michel Bonnefont, Sylvain Golenia. Essential spectrum and Weyl asymptotics for discrete Laplacians. 2014. ⟨hal-01010730⟩
  • Dominique Bakry, Fabrice Baudoin, Michel Bonnefont, Bin Qian. Subelliptic Li-Yau estimates on three dimensional model spaces. 2008. ⟨hal-00353714⟩

Theses1 document

  • Michel Bonnefont. Functional inequalities for subelliptic heat kernels. Mathematics [math]. Université Paul Sabatier - Toulouse III, 2009. English. ⟨tel-00460624⟩